# SDR SWI2024F01173

- Difficulty date: October 9, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CLIP IS CRACKED RBL9 OTBD SIDE CAMP # 28969192     (C-CHECK RO 11/6/2024)    REMOVED AND REPLACED WITH NEW ATTACHMENT BRACKET. REF. CRJ700 SRM 51-42-21-001-001-A01 REV 38 DATED 25 JULY 2020 AND DWG CC670-34010 REV. K SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY
